# SDR QXEA0201331

- Difficulty date: September 2, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 7,724 hours, 10,959 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg & Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - AIRCRAFT RETURNED TO FIELD WHEN AFTER TAKEOFF, THE GEAR FAILED TO RETRACT.  MAINTENANCE INSPECTED THE AIRCRAFT AND PERFORMED EXTENSION AND RETRACTION OPERATIONAL AND FUNCTIONAL CHECKS IAW DHC MM 32-30-00-720-801.  NO PARTS WERE CHANGED AND NO DEFECTS WERE NOTED.  COULD NOT DUPLICATE.  AIRCRAFT WAS RETURNED TO SERVICE.
